# SDR 95ZZZX5835

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1449E
- Make and model: Cessna 172N
- Aircraft serial: 17271005
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 0523920
- Condition: Failed
- Location: Lt Ob Flap Track
- Part time: 6,066 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE FLIGHT, PILOT REPORTED A LOUD POP WHEN HE MOVED THE FLAP HANDLE TO RAISE THE FLAPS.  THE RT FLAP RETRACTED, THE LEFT BOUND-UP AND WAS AT ALMOST 30 DEGREES.  A SAFE LANDING WAS PERFORMED.  INSPECTED THE FLAP SYSTEM AND FOUND WHAT APPEARED TO BE THE LEFT OUTBOARD FLAP BUSHING HAD FAILED.  THIS CAUSED THE FLAP TO BIND CAUSING DAMAGE TO FLAP, FLAP TRACK, AND BELLCRANK.  LOG BOOK RESEARCH CONDUCTED.  THESE BUSHINGS HAVE NEVER BEEN CHANGED.
